MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GEM NV BLD 15DP W/180 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GEM NV BLD 15DP W/180 FLTR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015414
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd gem nv bld 15dp w/180 fltr leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: when did the incident occur? (b)(6) 2022 at completion of blood transfusion, dry blood noted to be near the drip chamber.
 
Additional Manufacturer Narrative
Initial reporter facility name: hospital of the university of pennsylvania - cedar avenue (fka mercy catholic me).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd gem nv bld 15dp w/180 fltr leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: when did the incident occur? 8/13/2022 at completion of blood transfusion, dry blood noted to be near the drip chamber.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of tubing leaking below the pump chamber could not be verified due to the product not being returned for failure investigation.Device history record review for model 10015414 lot number 21086332 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.

Brand Name
BD GEM NV BLD 15DP W/180 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15375996
Report Number9616066-2022-01301
Device Sequence Number20190957
Product Code FPA
UDI-Device Identifier10885403233999
UDI-Public10885403233999
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/26/2024
Device Catalogue Number10015414
Device Lot Number21086332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown